# SDR ERAA086438

- Difficulty date: April 24, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Condition: Worn
- Location: T/R Head
- Part time: 37,651 hours
- Component: Rotor Head
- Component part number: 10531714
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN INNER SLEEVE BUSHINGS.  BLADE SKIN ERRODED, INNER SLEEVE STEEL BUSHINGS SCRAP, 1 CRACKED, GRIP TEFLON BUSHINGS SCRAP, ROTTEN SEALS. COMPLETELY DISASSEMBLED FOR INSPECTION.  COMPLIED WITH VISUAL & NDT INSPECTIONS REPLACED INNER SLEEVE BUSHINGS, GRIP TEFLON BUSHINGS, SEALS & 1 SPACER.  PRIMED & PAINTED AS REQUIRED.  COMPLIED WITH 1200 HR & 2400 HR / 6 YEAR INSPECTIONS ON TAILROTOR.  300 HR & 2400 HR BLADE INSPECTIONS COMPLIED WITH BY AEC.  ASSEMBLED SEALS & 2 SERVICEABLE BLADES & STATIC BALANCED.  INSPECGTED REPAIRED IAW BO-105 REM 301, MM 33 & 34 MM 101 & 107 TT 3765.1 TSI -0-
